# SDR USAA920081930

- Difficulty date: September 26, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480054223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6062336 CORROSION ON SHEAR TEAR CLIP AT FR65 BETWEEN S43L AND S43R.  REPLACED SHEAR TEAR CLIP AT FR65 BETWEEN S43L AND S43R IAW A320 SRM 51-72-11.
